# SDR HCMA061980

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N862BH
- Make and model: Snias AS350BA
- Aircraft serial: 2713
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS CRACKED AND DETERIORATED BEYOND LIMITS.
